Alert archive / Missouri / River Flood Warnings in 2019
River Flood Warning 192, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Aug 26, 2019, 12:49 PM CDT for Lincoln County, Missouri. It was in force for 10 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 26, 2019, 12:49 PM CDT (17:49 UTC)
- Expired
- Aug 26, 2019, 10:42 PM CDT
- In force
- 10 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lincoln County, MO
The radar
The St Louis radar (KLSX), 39 km from the middle of the area, began a volume at 17:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cuivre River at Troy (TRYM7).
- Action stage
- 19 ft
- Minor stage
- 21 ft
- Moderate stage
- 25 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05514500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
384
WGUS43 KLSX 261749
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
1249 PM CDT Mon Aug 26 2019
...The National Weather Service in St. Louis has issued a flood
warning for the following rivers in Missouri...
Cuivre River near Troy
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-271749-
/O.NEW.KLSX.FL.W.0192.190826T1749Z-190827T2008Z/
/TRYM7.1.ER.190826T1713Z.190826T1800Z.190826T2008Z.NO/
1249 PM CDT Mon Aug 26 2019
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Cuivre River near Troy
* until Tuesday afternoon.
* At 12:30 PM Monday the stage was 21.2 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and is forecast to continue.
* The river is forecast to crest near 21.5 feet by this afternoon.
The river is forecast to fall below flood stage late this
afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 08/27 08/28 08/29 08/30 08/31
Cuivre River
Troy 21.0 21.20 17.1 9.8 6.7 6.1 6.1
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$2 follow-up statements
668
WGUS83 KLSX 261905
FLSLSX
Flood Statement
National Weather Service St Louis MO
205 PM CDT Mon Aug 26 2019
...The flood warning continues for the following rivers in
Missouri...
Cuivre River near Troy
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-271905-
/O.EXT.KLSX.FL.W.0192.000000T0000Z-190828T0300Z/
/TRYM7.1.ER.190826T1713Z.190827T0000Z.190827T0300Z.NO/
205 PM CDT Mon Aug 26 2019
The Flood Warning continues for
the Cuivre River near Troy
* until Tuesday evening.
* At 1:30 PM Monday the stage was 21.8 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 21.9 feet by this evening, then
fall below flood stage tonight.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 08/27 08/28 08/29 08/30 08/31
Cuivre River
Troy 21.0 21.77 18.6 10.6 7.1 6.3 6.1
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$445
WGUS83 KLSX 270342
FLSLSX
Flood Statement
National Weather Service St Louis MO
1042 PM CDT Mon Aug 26 2019
...The flood warning is cancelled for the following river in
Missouri...
Cuivre River near Troy
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-270412-
/O.CAN.KLSX.FL.W.0192.000000T0000Z-190828T0300Z/
/TRYM7.1.ER.190826T1713Z.190826T2200Z.190827T0218Z.NO/
1042 PM CDT Mon Aug 26 2019
The Flood Warning is cancelled for
the Cuivre River near Troy.
* At 10:30 PM Monday the stage was 19.8 feet.
* Flood stage is 21.0 feet.
* The river fell below flood stage at 9:18 PM Monday.
* The river will continue falling to 9.9 feet by Wednesday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 08/27 08/28 08/29 08/30 08/31
Cuivre River
Troy 21.0 19.84 17.4 9.9 6.9 6.2 6.1
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Aug 26, 12:06 PM CDT, 43 minutes earlier.
Area forecast discussion, Aug 26, 12:06 PM CDT, 43 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 1206 PM CDT Mon Aug 26 2019 .SHORT TERM... (Through Late Tuesday Afternoon) Issued at 317 AM CDT Mon Aug 26 2019 Upper level trof continues to slowly track to the east across forecast area as of 08z Monday. Warm front associated with system will lift north of forecast area by midday today with showers and storms exiting. In the meantime, surface low over the upper Midwest will continue to gradually move east into the Great Lakes region dragging a strong cold front through the area beginning late this afternoon. Ahead of the boundary, warm southerly flow will continue to bring in decent low level moisture as well as instability with ML CAPES in excess of 3000 J/kg and deep layer shear between 40 and 50 kts. So have an enhanced risk of severe storms especially over central and southwestern MO with supercell development initially that will transition into a line and track southeast through forecast area this evening. The main threats will be damaging winds, large hail and isolated tornadoes. Showers and storms will taper off by midday on Tuesday. Otherwise, clearing skies from north to south on Tuesday. Highs today and Tuesday will be in the upper 70s to mid 80s with overnight lows tonight in the 60s to low 70s. Byrd .LONG TERM... (Tuesday Night through Sunday) Issued at 317 AM CDT Mon Aug 26 2019 Surface ridge will begin to build into the region Tuesday night and remain anchored over area through Thursday. Despite northwest flow aloft, dry conditions will prevail through this period with highs in the mid 70s to mid 80s. By late in the day on Thursday, next system will approach from the northwest as upper level shortwave slides southeast. Chances of showers and thunderstorms return to the area Friday into Saturday as another cold front moves through. Byrd && .AVIATION... (For the 18z TAFs through 18z Tuesday Afternoon) Issued at 1151 AM CDT Mon Aug 26 2019 The MVFR cigs should improve into the VFR category this afternoon due to daytime heating, mixing and drying of the boundary layer. Convection over west central MO should move into COU this afternoon. Could not rule out widely scattered showers/storms elsewhere late this afternoon, but looks like the best coverage of storms will occur this evening into the overnight hours as a cold front drops southeastward through our area. This convection should shift southeast of the taf sites by early Tuesday morning. The cloud ceiling should drop into the MVFR category late tonight and possibly even briefly into the IFR category. The cloud ceiling will improve by late Tuesday morning as drier air advects into the region behind the cold front. Surface winds will be mainly southwesterly this afternoon, then veer around to a northwest direction late tonight after fropa. SPECIFICS FOR KSTL: The MVFR cigs should improve into the VFR category this afternoon due to daytime heating, mixing and drying of the boundary layer. Could not rule out widely scattered showers/storms late this afternoon, but looks like the best coverage of storms will occur late this evening into the overnight hours as a cold front drops southeastward through our area. This convection should shift southeast of STL by early Tuesday morning. The cloud ceiling should drop into the MVFR category late tonight and possibly even briefly into the IFR category. The cloud ceiling will improve back into the VFR category by early Tuesday afternoon as drier air advects into the region behind the cold front. Surface winds will be mainly southwesterly this afternoon, then veer around to a northwest direction by early Tuesday morning after fropa. GKS && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Aug 26, 3:31 AM CDT, 9 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 331 AM CDT Mon Aug 26 2019 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-271200- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 331 AM CDT Mon Aug 26 2019 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. Severe thunderstorms are likely from late this afternoon through tonight, especially across portions of central and northeast Missouri and west central Illinois. Large hail, damaging winds, and isolated tornadoes are the primary severe weather threats. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is another chance of thunderstorms over portions of the area from Friday through Saturday evening. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed from late this afternoon through tonight. Byrd
In the hours before
Local storm report, Aug 26, 9:32 AM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
932 AM CDT MON AUG 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 AM FLASH FLOOD 3 E CHESTERFIELD 38.65N 90.53W
08/26/2019 ST. LOUIS MO OTHER FEDERAL
USGS GAGE ON CREVE COEUR CREEK AT NORTH
OUTER 40 ROAD IN CHESTERFIELD INDICATED THE
CREEK HAS CRESTED AT 15.23 FT, ABOVE ABOVE
MODERATE FLOOD STAGE. NEAR THIS STAGE, THE
NURSERY PARKING LOT ON THE OTHER SIDE OF
I-64 BEGINS FLOODING.
&&
MFLocal storm report, Aug 26, 9:45 AM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
945 AM CDT MON AUG 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 AM FLASH FLOOD 2 SW DES PERES 38.58N 90.46W
08/26/2019 ST. LOUIS MO OTHER FEDERAL
USGS GAGE ON SUGAR CREEK IN KIRKWOOD AT
BARRETT STATION ROAD CRESTED AT 17.20 FT.
THE STL SANDBAR BEGINS FLOODING NEAR THIS
HEIGHT.
&&
MFLocal storm report, Aug 26, 9:53 AM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
953 AM CDT MON AUG 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0951 AM FLASH FLOOD 1 SW PEERLESS PARK 38.53N 90.51W
08/26/2019 ST. LOUIS MO OTHER FEDERAL
USGS GAGE ON WILLIAMS CREEK INDICATED A
CREST OF 10.3 FEET. THIS FLOODS THE
UNINCORPORATED ROAD WEST OF THE ANTIRE ROAD
BRIDGE.
&&
MFLocal storm report, Aug 26, 10:00 AM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1000 AM CDT MON AUG 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 AM FLASH FLOOD 1 WSW LEMAY 38.53N 90.30W
08/26/2019 ST. LOUIS MO OTHER FEDERAL
THE USGS GAGE ON GRAVOIS CREEK AT GREEN PARK
ROAD WAS AT 16.02 FEET AND RISING AT 9:25
A.M., INDICATING MINOR FLOODING. IF THE
WATER RISES ANOTHER 10 INCHES, REAVIS
BARRACKS ROAD WILL BEGIN FLOODING.
&&
MFLocal storm report, Aug 26, 10:10 AM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1010 AM CDT MON AUG 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM FLASH FLOOD 1 SSE FENTON 38.53N 90.45W
08/26/2019 ST. LOUIS MO PUBLIC
THE USGS GAGE AT YARNELL CREEK IN FENTON
CRESTED AT 9.74 FEET, INDICATING ABOUT 2
FEET OF WATER ON FABICK LANE AND THE BRIDGE
SURFACE WHERE THE GAGE IS LOCATED.
&&
MFLocal storm report, Aug 26, 10:15 AM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
1015 AM CDT MON AUG 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM HEAVY RAIN 2 S TRUXTON 38.98N 91.24W
08/26/2019 E2.65 INCH WARREN MO COCORAHS
.
0747 AM HEAVY RAIN TRELOAR 38.64N 91.19W
08/26/2019 M4.70 INCH WARREN MO BROADCAST MEDIA
4.7 INCHES OF RAINFALL MEASURED OVERNIGHT IN
TRELOAR, MO.
0728 AM HEAVY RAIN 1 S DUTZOW 38.59N 91.00W
08/26/2019 M3.22 INCH WARREN MO AWOS
3.22 INCHES OF RAIN MEASURED SINCE 1AM AT
WASHINGTON REGIONAL AIRPORT.
0631 AM FLASH FLOOD MARTHASVILLE 38.63N 91.06W
08/26/2019 WARREN MO LAW ENFORCEMENT
COUNTY DISPATCH REPORTS THAT AT LEAST ONE
SWIFT WATER RESCUE HAS OCCURRED. THERE ARE
ALSO REPORTS OF WATER GETTING INTO A FEW
HOMES.
0345 AM FLASH FLOOD 1 N WARRENTON 38.84N 91.14W
08/26/2019 WARREN MO LAW ENFORCEMENT
THERE IS STANDING WATER OVER SEVERAL
SECTIONS OF HIGHWAY 47, ESPECIALLY NORTH OF
WARRENTON. ALSO, HIGHWAY MM ON THE WEST SIDE
OF WARRENTON WAS DOWN TO ONE LANE DUE TO
FLOODING NEAR THE CEMETARY.
0345 AM FLASH FLOOD WRIGHT CITY 38.83N 91.02W
08/26/2019 WARREN MO LAW ENFORCEMENT
SEVERAL SECONDARY ROADS IN WRIGHT CITY WERE
IMPASSABLE DUE TO FLOODING.
0951 AM FLASH FLOOD 1 SW PEERLESS PARK 38.53N 90.51W
08/26/2019 ST. LOUIS MO OTHER FEDERAL
USGS GAGE ON WILLIAMS CREEK INDICATED A
CREST OF 10.3 FEET. THIS FLOODS THE
UNINCORPORATED ROAD WEST OF THE ANTIRE ROAD
BRIDGE.
0937 AM FLASH FLOOD 2 SW DES PERES 38.58N 90.46W
08/26/2019 ST. LOUIS MO OTHER FEDERAL
USGS GAGE ON SUGAR CREEK IN KIRKWOOD AT
BARRETT STATION ROAD CRESTED AT 17.20 FT.
THE STL SANDBAR BEGINS FLOODING NEAR THIS
HEIGHT.
0925 AM FLASH FLOOD 1 WSW LEMAY 38.53N 90.30W
08/26/2019 ST. LOUIS MO OTHER FEDERAL
THE USGS GAGE ON GRAVOIS CREEK AT GREEN PARK
ROAD WAS AT 16.02 FEET AND RISING AT 9:25
A.M., INDICATING MINOR FLOODING. IF THE
WATER RISES ANOTHER 10 INCHES, REAVIS
BARRACKS ROAD WILL BEGIN FLOODING.
0925 AM FLASH FLOOD 3 E CHESTERFIELD 38.65N 90.53W
08/26/2019 ST. LOUIS MO OTHER FEDERAL
USGS GAGE ON CREVE COEUR CREEK AT NORTH
OUTER 40 ROAD IN CHESTERFIELD INDICATED THE
CREEK HAS CRESTED AT 15.23 FT, ABOVE ABOVE
MODERATE FLOOD STAGE. NEAR THIS STAGE, THE
NURSERY PARKING LOT ON THE OTHER SIDE OF
I-64 BEGINS FLOODING.
0920 AM FLASH FLOOD FENTON 38.54N 90.46W
08/26/2019 ST. LOUIS MO PUBLIC
FLASH FLOODING AT A BUSINESS ALONG LARKIN
WILLIAMS AND HORAN ROAD.
0906 AM FLASH FLOOD 3 WNW CLARKSON VALLEY 38.64N 90.64W
08/26/2019 ST. LOUIS MO OTHER FEDERAL
A USGS GAGE ALONG BONHOMME CREEK IN
CHESTERFIELD EXCEEDED MINOR AND MODERATE
FLOOD STAGES AND APPEARED LIKELY TO EXCEED
MAJOR FLOOD STAGE. WITHIN 0.6 FEET OF THE
8:10 A.M. STAGE, WILD HORSE CREEK ROAD WILL
BEGIN FLOODING.
0858 AM HEAVY RAIN 1 E BALLWIN 38.60N 90.53W
08/26/2019 M3.27 INCH ST. LOUIS MO PUBLIC
3.27 INCHES OF RAINFALL MEASURED OVERNIGHT
INTO EARLY THIS MORNING.
0856 AM HEAVY RAIN 3 SE WILDWOOD 38.57N 90.61W
08/26/2019 M5.72 INCH ST. LOUIS MO PUBLIC
5.72 INCHES OF RAIN OVERNIGHT.
0847 AM HEAVY RAIN 1 SW FENTON 38.53N 90.47W
08/26/2019 M3.59 INCH ST. LOUIS MO PUBLIC
3.59 INCHES OF RAINFALL MEASURED OVERNIGHT
INTO EARLY THIS MORNING.
0845 AM FLASH FLOOD 1 SSE FENTON 38.53N 90.45W
08/26/2019 ST. LOUIS MO PUBLIC
THE USGS GAGE AT YARNELL CREEK IN FENTON
CRESTED AT 9.74 FEET, INDICATING ABOUT 2
FEET OF WATER ON FABICK LANE AND THE BRIDGE
SURFACE WHERE THE GAGE IS LOCATED.
0840 AM HEAVY RAIN 3 NNW WILDWOOD 38.62N 90.69W
08/26/2019 M5.00 INCH ST. LOUIS MO TRAINED SPOTTER
5.00 INCHES MEASURED OVERNIGHT AT BABLER
PARK.
0830 AM FLASH FLOOD 3 NW PARKDALE 38.51N 90.57W
08/26/2019 ST. LOUIS MO PUBLIC
I-44 CLOSED DUE TO FLOODING.
0822 AM HEAVY RAIN 1 E EUREKA 38.50N 90.62W
08/26/2019 M5.90 INCH ST. LOUIS MO PUBLIC
5.9 INCHES OF RAINFALL MEASURED OVERNIGHT.
0800 AM HEAVY RAIN 1 SE MANCHESTER 38.58N 90.50W
08/26/2019 M4.04 INCH ST. LOUIS MO COCORAHS
4.04 INCHES OF RAIN MEASURED OVERNIGHT INTO
EARLY THIS MORNING.
0754 AM HEAVY RAIN 1 SW FENTON 38.53N 90.47W
08/26/2019 M2.80 INCH ST. LOUIS MO PUBLIC
.
0750 AM FLASH FLOOD 1 NE EUREKA 38.52N 90.63W
08/26/2019 ST. LOUIS MO PUBLIC
FLASH FLOODING ONGOING NEAR AND AROUND
EUREKA HIGH SCHOOL.
0738 AM FLASH FLOOD VALLEY PARK 38.54N 90.50W
08/26/2019 ST. LOUIS MO PUBLIC
141 AT I-44 CLOSED DUE TO FLOODING.
0734 AM FLASH FLOOD 2 SSE WILDWOOD 38.55N 90.64W
08/26/2019 ST. LOUIS MO BROADCAST MEDIA
CARS FLOATING AWAY IN THE DITCH NEAR LASALLE
SPRINGS ELEMENTARY SCHOOL.
0730 AM FLASH FLOOD 1 SW PEERLESS PARK 38.54N 90.51W
08/26/2019 ST. LOUIS MO BROADCAST MEDIA
WATER RESCUE AT MERAMEC STATION AND SMIZER
MILL ROADS.
0726 AM HEAVY RAIN 4 S WELDON SPRING 38.66N 90.65W
08/26/2019 M2.92 INCH ST. LOUIS MO ASOS
2.92 INCHES OF RAIN MEASURED SINCE 1AM AT
SUS AIRPORT.
0700 AM HEAVY RAIN BALLWIN 38.59N 90.54W
08/26/2019 M3.12 INCH ST. LOUIS MO COCORAHS
.
0600 AM HEAVY RAIN CRESTWOOD 38.56N 90.38W
08/26/2019 M3.39 INCH ST. LOUIS MO TRAINED SPOTTER
OVERNIGHT TOTAL.
0815 AM FLASH FLOOD 4 SSW NEW MELLE 38.65N 90.90W
08/26/2019 ST. CHARLES MO DEPT OF HIGHWAYS
FEMME OSAGE CREEK ROAD WASHED OUT BETWEEN
CAPPELN OSAGE ROAD AND BECKER-JOERLING ROAD.
0803 AM HEAVY RAIN HARVESTER 38.75N 90.58W
08/26/2019 E2.25 INCH ST. CHARLES MO CO-OP OBSERVER
.
0723 AM HEAVY RAIN 2 WSW WELDON SPRING 38.70N 90.68W
08/26/2019 M2.23 INCH ST. CHARLES MO OFFICIAL NWS OBS
2.23 INCHES OF RAIN SINCE 1AM AT THE NWS ST.
LOUIS OFFICE.
0700 AM HEAVY RAIN 2 W SAINT PAUL 38.85N 90.77W
08/26/2019 M2.27 INCH ST. CHARLES MO CO-OP OBSERVER
.
0700 AM HEAVY RAIN 1 NW LINN 38.49N 91.85W
08/26/2019 E2.05 INCH OSAGE MO COCORAHS
.
0851 AM FLASH FLOOD BELLFLOWER 39.01N 91.35W
08/26/2019 MONTGOMERY MO TRAINED SPOTTER
TRAINED SPOTTER REPORTED 4.2 INCHES OF
RAINFALL IN BELLFLOWER OVERNIGHT.
0445 AM FLASH FLOOD 2 ESE JONESBURG 38.85N 91.27W
08/26/2019 MONTGOMERY MO LAW ENFORCEMENT
PORTIONS OF THE SOUTH OUTER ROAD ALONG I-70
NEAR MILE MARKER 186 IS FLOODED DUE TO THE
HEAVY RAINS.
0923 AM HEAVY RAIN TROY 38.98N 90.98W
08/26/2019 M3.40 INCH LINCOLN MO TRAINED SPOTTER
3.4 INCHES OF RAINFALL OVERNIGHT.
0700 AM HEAVY RAIN 7E TROY 38.99N 90.89W
08/26/2019 E2.80 INCH LINCOLN MO COCORAHS
.
0636 AM FLASH FLOOD TROY 38.98N 90.98W
08/26/2019 LINCOLN MO LAW ENFORCEMENT
FLOODING HAS RESULTED IN ROAD CLOSURES
ACROSS MUCH OF LINCOLN COUNTY, ESPECIALLY IN
SW PORTIONS OF THE COUNTY.
0751 AM HEAVY RAIN STEFFENVILLE 39.97N 91.88W
08/26/2019 M2.00 INCH LEWIS MO CO-OP OBSERVER
.
0730 AM HEAVY RAIN 7 W BAY 38.57N 91.60W
08/26/2019 M4.20 INCH GASCONADE MO TRAINED SPOTTER
TRAINED SPOTTER REPORTED 4.2 INCHES OF
RAINFALL OVERNIGHT.
0819 AM FLASH FLOOD 2 SSE MATSON 38.58N 90.77W
08/26/2019 FRANKLIN MO PUBLIC
PUBLIC VIDEO OF FLASH FLOODING ONGOING IN
ST. ALBANS SUBDIVISION.
0801 AM HEAVY RAIN 3 NNW GRAY SUMMIT 38.54N 90.83W
08/26/2019 M3.75 INCH FRANKLIN MO COCORAHS
.
0745 AM HEAVY RAIN NEW HAVEN 38.60N 91.22W
08/26/2019 M4.28 INCH FRANKLIN MO TRAINED SPOTTER
4.28 INCHES OF RAINFALL MEASURED OVERNIGHT
IN NEW HAVEN, MO.
0807 AM HEAVY RAIN 3 NNW KINGDOM CITY 38.99N 91.96W
08/26/2019 M2.48 INCH CALLAWAY MO COCORAHS
.
0701 AM FLASH FLOOD 6 ENE REFORM 38.80N 91.68W
08/26/2019 CALLAWAY MO LAW ENFORCEMENT
PARTS OF HIGHWAY K WASHED OUT NEAR 4057.
THIS CAUSED A CRASH OF TWO VEHICLES.
0700 AM HEAVY RAIN WILLIAMSBURG 38.92N 91.70W
08/26/2019 M3.03 INCH CALLAWAY MO PUBLIC
3.03 INCHES OF RAIN FELL OVERNIGHT IN
WILLIAMSBURG.
0700 AM HEAVY RAIN 8 SW FULTON 38.77N 92.05W
08/26/2019 E2.61 INCH CALLAWAY MO COCORAHS
.
&&The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 9:41 PM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 11 days |
| Aug 26, 12:47 AM CDT | Areal Flood Advisory | LSX | Audrain, Callaway, Montgomery | 3 hr |
| Aug 26, 12:59 AM CDT | Special Weather Statement | LSX | Lincoln | 46 min |
| Aug 26, 1:33 AM CDT | Special Weather Statement | LSX | Lincoln | 42 min |
| Aug 26, 1:41 AM CDT | Tornado Warning | LSX | Lincoln | 34 min |
| Aug 26, 1:51 AM CDT | Tornado Warning | LSX | Gasconade, Montgomery, Warren | 24 min |
| Aug 26, 1:55 AM CDT | Flash Flood Warning | LSX | Montgomery, Warren | 6 hr |
| Aug 26, 2:10 AM CDT | Tornado Warning | LSX | Lincoln, Pike | 35 min |
| Aug 26, 3:26 AM CDT | Flash Flood Warning | LSX | Lincoln, Warren | 6 hr |
| Aug 26, 4:15 AM CDT | Flash Flood Warning | LSX | Franklin, Warren | 6 hr |
| Aug 26, 5:33 AM CDT | Areal Flood Advisory | LSX | Franklin, Saint Charles, Saint Louis, City of Saint Louis | 3 hr |
| Aug 26, 6:21 AM CDT | Flash Flood Warning | LSX | Franklin, Jefferson, Saint Charles, Saint Louis, City of Saint Louis | 4 hr |
| Aug 26, 10:28 AM CDT | Areal Flood Advisory | LSX | Franklin, Jefferson, Saint Louis | 3 hr |
| Aug 26, 10:48 AM CDT | River Flood Warning | LSX | Franklin, Warren | 10 hr |
| Aug 26, 10:48 AM CDT | River Flood Warning | LSX | Saint Charles, Saint Louis | 10 days |
| Aug 26, 2:08 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade, Osage | 67 min |
| Aug 26, 3:04 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Iron, Jefferson, Reynolds, Saint Francois and 1 more | 42 min |
| Aug 26, 4:54 PM CDT | Special Weather Statement | LSX | Carter | 21 min |
Nearby
River Flood Warnings in Missouri, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.